Jump to content
  • entries
    51
  • comments
    17
  • views
    1,576

Help


Guest

71 views

I dunno where to ask this. I cant pick a board.Im dizzy! Im so dizzy! Its like vertigo. No nausea. Appetite increase which is odd usually its normal. Same amount of steroids 21mgs prednisone. BUt the room is tilting like this see?Worse when i lie down or move my head. I stopped my high Blood pressure meds thought it might be low. Is this is any way a sign of crises? I havent ever had it before. Its just so odd. 4 days now!And no, i dont have a doctor. No, i cant see one for sth as piddly as this. I would if i could.Anyways. Sorry just... confused

0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
×
×
  • Create New...